# SDR REXA2016020800242

- Difficulty date: February 8, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOOR BOARD 141ALF SUPPORT ANGLE ON AFT SIDE OF FS 280 IS CORRODED WITH FILAFORM CORROSION.  R & R SUPPORT ANGLE ON AFT SIDE IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  THE NEW SERVICEABLE PART NR IS CC670-34256-3.
